# SDR AALA20040039

- Difficulty date: January 1, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY EXIT LIGHT AT AFT LEFT SERVICE DOOR L-3 INOPERATIVE.  REPAIRED AND RELAMPED AFT EMERGENCY EXIT LIGHT AT L-3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
